TITLE

UNBOUNDEDNESS OF THE LAGRANGIAN HOFER DISTANCE IN THE EUCLIDEAN BALL

AUTHOR(S)
SEYFADDINI, SOBHAN
PUB. DATE
January 2014
SOURCE
Electronic Research Announcements in Mathematical Sciences;2014, Vol. 21, p1
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
Let ℓ denote the space of Lagrangians Hamiltonian isotopic to the standard Lagrangian in the unit ball in ℝ2n. We prove that the Lagrangian Hofer distance on ℓ is unbounded.
ACCESSION #
96805934

 

Related Articles

  • CLASSICAL FIELD THEORIES OF FIRST ORDER AND LAGRANGIAN SUBMANIFOLDS OF PREMULTISYMPLECTIC MANIFOLDS. CAMPOS, CÉDRIC M.; GUZMÁN, ELISA; MARRERO, JUAN CARLOS // Journal of Geometric Mechanics;Mar2012, Vol. 4 Issue 1, p1 

    A description of classical field theories of first order in terms of Lagrangian submanifolds of premultisymplectic manifolds is presented. For this purpose, a Tulczyjew's triple associated with a fibration is discussed. The triple is adapted to the extended Hamiltonian formalism. Using this...

  • Symplectic Structures on the Cotangent Bundles of Open 4-Manifolds. Knapp, Adam C. // IMRN: International Mathematics Research Notices;Nov2014, Vol. 2014 Issue 22, p6233 

    We show that, for any two orientable smooth open 4-manifolds X0 and X1, which are homeomorphic, their cotangent bundles T*X0 and T*X1 are symplectomorphic with their canonical symplectic structure. In particular, for any smooth manifold R homeomorphic to , the standard Stein structure on T*R is...

  • Quasiisometries between negatively curved Hadamard manifolds.  // Journal of the London Mathematical Society;Feb2009, Vol. 79 Issue 1, p15 

    Let H1, H2 be the universal covers of two compact Riemannian manifolds (of dimension not equal to 4) with negative sectional curvature. Then every quasiisometry between them lies at a finite distance from a bilipschitz homeomorphism. As a consequence, every self-quasiconformal map of a...

  • Rotation Numbers of Linear Hamiltonian Systems with Phase Transitions over Almost Periodic Lattices. Li, Long; Zhang, Meirong // Letters in Mathematical Physics;Apr2012, Vol. 100 Issue 1, p51 

    This paper deals with the dynamics of linear Hamiltonian systems which have almost periodic Hamiltonians and symplectic phase transitions over almost periodic lattices. By introducing some discrete skew-product dynamical systems based on certain joint hulls of Hamiltonians and lattices, it will...

  • Lagrangian submanifold landscapes of necessary conditions for maxima in optimal control: Global parameterizations and generalized solutions. Piernicola, B.; Franco, C. // Journal of Mathematical Sciences;Jun2006, Vol. 135 Issue 4, p3125 

    We construct global generating functions of the initial and of the evolution Lagrangian submanifolds related to a Hamiltonian flow. These global parameterizations are realized by means of Amann�Conley�Zehnder reduction. In some cases, we have to to face generating functions that are...

  • Floer Cohomology of Torus Fibers and Real Lagrangians in Fano Toric Manifolds. Alston, Garrett; Amorim, Lino // IMRN: International Mathematics Research Notices;May2012, Vol. 2012 Issue 12, p2751 

    This article deals with the Floer cohomology (with coefficients) between torus fibers and the real Lagrangian in Fano toric manifolds. We first investigate the conditions under which the Floer cohomology is defined, and then develop a combinatorial description of the Floer complex based on the...

  • Smooth optimal synthesis for infinite horizon variational problems. Agrachev, Andrei A.; Chittaro, Francesca C. // ESAIM: Control, Optimisation & Calculus of Variations;Jan2009, Vol. 15 Issue 1, p173 

    We study Hamiltonian systems which generate extremal flows of regular variational problems on smooth manifolds and demonstrate that negativity of the generalized curvature of such a system implies the existence of a global smooth optimal synthesis for the infinite horizon problem. We also show...

  • A Survey on Geometric Dynamics of 4-Walker Manifold. Tekkoyun, Mehmet // Journal of Modern Physics (21531196);Nov2011, Vol. 2 Issue 11, p1318 

    A Walker n-manifold is a semi-Riemannian n-manifold, which admits a field of parallel null r-planes, with r ≤ n/2. It is well-known that semi-Riemannian geometry has an important tool to describe spacetime events. Therefore, solutions of some structures about 4-Walker manifold can be used...

  • Stochastic action of dynamical systems on curved manifolds. The geodesic interpolation. Aldrovandi, Ettore; Dohrn, Daniela; Guerra, Francesco // Journal of Mathematical Physics;Mar1990, Vol. 31 Issue 3, p639 

    Dynamical systems on curved manifolds, with a Lagrangian at most quadratic in the velocity, are considered. The classical action functional, on some finite time interval, is well defined for any smooth trial trajectory in configuration space. The action functional is at the basis of Lagrangian...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics